UM
Hilbert transformation and representation of the ax + b group
Pei Dang1; Hua Liu2; Tao Qian3
2018-03-01
Source PublicationCanadian Mathematical Bulletin
ISSN0008-4395
Volume61Issue:1Pages:70-84
Abstract

In this paper we study the Hilbert transformations over L(R) and L(T) from the view point of symmetry. For a linear operator over L(R) commutative with the ax + b group, we show that the operator is of the form λI+nH, where I and H are the identity operator and Hilbert transformation, respectively, and λ, n are complex numbers. In the related literature this result was proved by first invoking the boundedness result of the operator using some machinery. In our setting the boundedness is a consequence of the boundedness of the Hilbert transformation. The methodology that we use is the Gelfand-Naimark representation of the ax + b group. Furthermore, we prove a similar result on the unit circle. Although there does not exist a group like the ax + b group on the unit circle, we construct a semigroup that plays the same symmetry role for the Hilbert transformations over the circle L(T).

KeywordHilbert Transform Singular Integral The Ax + b Group
DOIhttps://doi.org/10.4153/CMB-2017-063-0
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000426536300005
Fulltext Access
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Affiliation1.Faculty of Information Technology, Macau University of Science and Technology, Macau, China
2.Department of Mathematics, Tianjin University of Technology and Education, Tianjin 300222, China
3.Department of Mathematics, University of Macau, Macau, China
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Pei Dang,Hua Liu,Tao Qian. Hilbert transformation and representation of the ax + b group[J]. Canadian Mathematical Bulletin,2018,61(1):70-84.
APA Pei Dang,Hua Liu,&Tao Qian.(2018).Hilbert transformation and representation of the ax + b group.Canadian Mathematical Bulletin,61(1),70-84.
MLA Pei Dang,et al."Hilbert transformation and representation of the ax + b group".Canadian Mathematical Bulletin 61.1(2018):70-84.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Pei Dang]'s Articles
[Hua Liu]'s Articles
[Tao Qian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Pei Dang]'s Articles
[Hua Liu]'s Articles
[Tao Qian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Pei Dang]'s Articles
[Hua Liu]'s Articles
[Tao Qian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.